# SDR SWAA970626

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND A 3.5 FUSELAGE SKIN CRACK LEFT SIDE, AFT OF ICE LIGHT, AND A 3.5 CRACK ABOVE POTABLE WATER SERVICE DOOR.  REPAIRED BOTH PER BOEING SRM.
